# SDR R61A201203230197

- Difficulty date: March 23, 2012
- Submitted: April 1, 2012
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 10,470 hours, 6,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RT SHEAR PLATE BETWEEN FR 87-88 HAS CORROSION.  MX REMOVED AND REPLACED RT SHEAR PLATE BETWEEN FR 87-88 IAW EMB 190SRM 51-42-01.  PN 170-91919-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
